advertisement
Question
Posted by: Lynne | 2006/04/12

Lighter period

My period the last three months has been really light.... bleeding lasts a day or two....and not very heavy. Could this change be as a result of going on the pill (Jasmin) 6 months ago? (I used to be on the pill Microgynon but stopped for about two years before going onto Jasmin at end of last year.)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yasmin can cause light periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement